# SDR AALA20130521002

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 737 hours, 274 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REPEAT ITEM), CREW REPORTED FLAPS WERE SELECTED TO 1 AND THERE WAS NO MOVEMENT OF FLAPS OR SLATS.  THE FLAP HANDLE WAS RECYCLED 3 TIMES FROM UP TO 1 DEGREE AND BACK WITH NO MOVEMENT OF FLAPS OR SLATS.  FLAP/SLAT INDICATOR NEEDLES WERE SPLIT THEN EVEN AFTER LANDING.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACFT CURRENTLY OUT OF SERVICE FOR MX.  SYS GROUND CHECK NORMAL OPERATION (OPEN).
